Browse By Publication: Applied Mathematics Letters

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 6.

Araujo, Robyn & McElwain, Sean (2005) The Nature of the Stresses Induced During Tissue Growth. Applied Mathematics Letters, 18(10), pp. 1081-1088.
Number of citations in Scopus 12
Number of citations in Web of Science® 8

Byrne, H., Chaplain, M., McElwain, Sean, & Pettet, Graeme (2001) An Analysis of a Mathematical Model of Trophoblast Invasion. Applied Mathematics Letters, pp. 1005-1010.
Number of citations in Scopus 13
Number of citations in Web of Science® 12

Byrne, Helen, King, John, McElwain, Sean, & Preziosi, Luigi (2003) A Two-Phase Model of Solid Tumour Growth. Applied Mathematics Letters, 16, pp. 567-573.
Number of citations in Scopus 96
Number of citations in Web of Science® 89

Maini, Philip K., McElwain, Sean, & Leavesley, David I. (2004) Travelling waves in a wound healing assay. Applied Mathematics Letters, 17(5), pp. 575-580.
Number of citations in Scopus 62
Number of citations in Web of Science® 79

Simpson, Matthew & Landman, Kerry (2006) Characterizing and minimizing the operator split error for Fisher's equation. Applied Mathematics Letters, 19(7), pp. 604-612.
Number of citations in Scopus 4
Number of citations in Web of Science® 1

Zhao, Y, Zhang, Y., Shi, D., Liu, Fawang, & Turner, Ian (2016) Superconvergence analysis of nonconforming finite element method for two-dimensional time fractional diffusion equations. Applied Mathematics Letters, 59(September), pp. 38-47.
Number of citations in Scopus 1
Number of citations in Web of Science® 1

This list was generated on Sun Apr 16 13:47:04 2017 AEST.